# SDR GTIA2023120137658

- Difficulty date: November 28, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 19,386 hours, 8,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5313301220201
- Condition: Dented
- Location: Fr 2 Btw Y330
- Part time: 19,387 hours, 8,493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXT SKIN LOC FR 2 BTW Y330 AND 13 INCHES BTW CUT OUT OF DOOR FWD AVIONICS. DENT MEASURES X: 4.578 IN Y: 2.965 IN AND D: .164 INCHES. RAF-01 3256919-02 GENERATED-PERFORMED PERMANET REPAIR LOC ON FR 1 TO FR 2 BTW Y185 TO Y330 ON LOWER FUSELAGE IAW SRM A321 53-11-11-300-041 THIS REPAIR CATEGORY B.  INSPECTION THRESHOLD FOR TIME OF ADL/ REPAIR EMBODIMENT AT INTERVAL OF TBD IAW SRI A321 53-11-11-205-037 TABLE 001
